# SDR RL8R2013FA0000541

- Difficulty date: August 28, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N144JT
- Make and model: Socata TBM 700
- Aircraft serial: 144
- Engine: Pwa PT6A64
- System (JASC): 5751 · Ailerons
- Part: Roll Pin
- Condition: Loose
- Location: Ailerons
- Part time: 1,401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, THE LT AND RT AILERON MOUNTING PIVOT POINT ROLL PINS WERE FOUND TO BE LOOSE AND WORKING.
